# SDR VNAA202402050011

- Difficulty date: February 6, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 20,614 hours, 18,286 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Arm
- Part number: LE67039723
- Condition: Nicked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL NICKS ON FWD & AFT INNER ARMS AT FWD CARGO DOOR.  CORRECTIVE ACTION: FWD & AFT INNER ARMS AT FWD CARGO DOOR WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM 52-35-09-201-001-A01 AND WERE REPAIRED PER REO 690-52-35-374 REV.--
